This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Nurofen Cold & Flu Child Strawberry 100ML

View all Nurofen

Nurofen for Children Cold Pain and Fever Strawberry Flavour 100mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides effective cold, pain and fever relief.

More Product Information

Product Information


Nurofen for Children Cold Pain and Fever Strawberry Flavour 100mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides effective cold, pain and fever relief.

Features

The key ingredient ibuprofen has anti-inflammatory properties to help reduce a fever as well as aches and pains associated with colds.

Warnings or Restrictions

WARNING: Do not take more medicine than the label tells you to. DO NOT GIVE THIS PRODUCT IF YOUR CHILD: Is under 3 months old or weighs less than 5kg Has (or has had two or more episodes of) a stomach ulcer, perforation or bleeding Is allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers Is taking other NSAID painkillers, or aspirin with a daily dose above 75mg Has a fructose intolerance SPEAK TO YOUR DOCTOR OR PHARMACIST BEFORE GIVING THIS PRODUCT IF THE CHILD: Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated, or has chicken pox. Medical advice is required before taking this medicine in case of the following conditions: pregnancy, trying to get pregnant, being elderly, being a smoker

Product Specification

Each 5ml of Oral Suspension contains 100mg Ibuprofen, Also contains: Maltitol Liquid

Size (100) Unit (ML)

Product code: 734857

Link to top of current page.
Link to display social media share links
Please wait...